Differential and Integral Equations

On the asymptotic behavior of the solutions of a state-dependent delay equation

F. Hartung and J. Turi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we establish an asymptotic formula for "small" solutions of the delay equation $\dot x(t) = a x(t-b|x(t)|)$, where $a$ and $b$ are positive constants.

Article information

Source
Differential Integral Equations, Volume 8, Number 7 (1995), 1867-1872.

Dates
First available in Project Euclid: 12 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368397764

Mathematical Reviews number (MathSciNet)
MR1347987

Zentralblatt MATH identifier
0826.34067

Subjects
Primary: 34K15
Secondary: 34K20: Stability theory

Citation

Hartung, F.; Turi, J. On the asymptotic behavior of the solutions of a state-dependent delay equation. Differential Integral Equations 8 (1995), no. 7, 1867--1872. https://projecteuclid.org/euclid.die/1368397764


Export citation